# SDR ABXA9800886

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 99576003
- Condition: Cracked
- Location: Lt Te Flap
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND RIB CRACKED INSIDE LEFT FLAP AT OUTBOARD FLAP HINGE.  REPLACED RIB INSIDE LT FLAP IAW DC9 SRM CHAPTERS 51-30-1 AND 51-30-2.
